# SDR SIMA200132402

- Difficulty date: November 20, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM BETWEEN FRAMES 21 AND 23.  REMOVED CORROSION BY BLENDING.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB GST-3679/01 AND STANDARD SRM PRACTICES.  (M)
